Alert archive / Texas / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 209, NWS Shreveport, LA

July 15, 2016Caddo Parish, Louisiana; Harrison County, Marion County, Texas

NWS Shreveport, LA issued this severe thunderstorm warning at Jul 15, 2016, 5:39 PM CDT for Caddo Parish, Louisiana; Harrison County, Marion County, Texas. It was in force for 66 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 15, 2016, 5:39 PM CDT (22:39 UTC)
Expired
Jul 15, 2016, 6:45 PM CDT
In force
66 min
Issued by
NWS Shreveport, LA
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Caddo Parish, LA, Harrison County, TX, Marion County, TX

The radar

The Shreveport radar (KSHV), 43 km from the middle of the area, began a volume at 22:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 15, 5:45 PM CDTTSTM WND DMGMarshall, TXTREE ON HOME FAIR STREET. ALSO W.PINCREST CLOSED DUE TO DOWNED TREES AND LINES ACROSS ROAD.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 6 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Shreveport, LA (KBAD), launched 12:00Z, 10.7 hours before the alert went out and 49 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 12:00Z on 2016-07-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1727 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 12:00Z on 2016-07-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -35 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1727 J/kg
Mixed-layer CIN
-103 J/kg
Mixed-layer LCL
863 m above ground
0-6 km bulk shear
12 kt
0-1 km storm-relative helicity
-35 m²/s²
0-3 km storm-relative helicity
-47 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

394 
WUUS54 KSHV 152239
SVRSHV
LAC017-TXC203-315-152345-
/O.NEW.KSHV.SV.W.0209.160715T2239Z-160715T2345Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
539 PM CDT FRI JUL 15 2016

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WEST CENTRAL CADDO PARISH IN NORTHWESTERN LOUISIANA...
  HARRISON COUNTY IN NORTHEASTERN TEXAS...
  MARION COUNTY IN NORTHEASTERN TEXAS...

* UNTIL 645 PM CDT

* AT 538 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM NEAR BEREA TO NEAR JEFFERSON TO NEAR MARSHALL TO
  NEAR HALLSVILLE...MOVING EAST AT 20 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  MARSHALL...HALLSVILLE...BLANCHARD...WASKOM...JEFFERSON...
  OIL CITY...MOORINGSPORT...SMITHLAND...BEREA...WOODLAWN...KARNACK...
  GRAY...SCOTTSVILLE...UNCERTAIN...NESBITT...BETHANY...JONESVILLE...
  LEIGH...DARCO AND CADDO LAKE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3287 9405 3270 9387 3257 9390 3241 9405
      3236 9434 3246 9467 3258 9448 3271 9445
      3282 9458
TIME...MOT...LOC 2238Z 270DEG 17KT 3277 9445 3271 9438 3258 9441 3251
9453

HAIL...1.00IN
WIND...60MPH
 
$$

12
1 follow-up statement
140 
WWUS54 KSHV 152306
SVSSHV

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
606 PM CDT FRI JUL 15 2016

LAC017-TXC203-315-152345-
/O.CON.KSHV.SV.W.0209.000000T0000Z-160715T2345Z/
CADDO LA-HARRISON TX-MARION TX-
606 PM CDT FRI JUL 15 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM CDT
FOR WEST CENTRAL CADDO PARISH...EASTERN HARRISON AND EASTERN MARION
COUNTIES...

AT 605 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR SMITHLAND TO NEAR KARNACK TO 6 MILES NORTHWEST OF
WASKOM TO 6 MILES SOUTHEAST OF MARSHALL...MOVING EAST AT 35 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
MARSHALL...BLANCHARD...WASKOM...OIL CITY...MOORINGSPORT...
SMITHLAND...KARNACK...GRAY...SCOTTSVILLE...UNCERTAIN...BETHANY...
JONESVILLE...LEIGH AND CADDO LAKE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

THIS IS A DANGEROUS SITUATION. THESE STORMS ARE PRODUCING WIDESPREAD
WIND DAMAGE ACROSS HARRISON COUNTY. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS.
 
&&

LAT...LON 3287 9405 3270 9387 3257 9390 3241 9405
      3240 9426 3243 9433 3252 9431 3265 9426
      3285 9429
TIME...MOT...LOC 2305Z 275DEG 30KT 3273 9418 3267 9411 3254 9414 3247
9426

HAIL...1.00IN
WIND...60MPH
 
$$

05

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 15, 4:09 PM CDT, 1 hour 30 minutes earlier.

Area forecast discussion, Jul 15, 4:09 PM CDT, 1 hour 30 minutes before
Area Forecast Discussion
National Weather Service Shreveport LA
409 PM CDT FRI JUL 15 2016

.DISCUSSION...
Another complicated short term forecast...with the presence of
remnant mesoscale bndrys from todays/and earlier convection
Thursday evening and the approach of a weak upper level trough
over the Srn Plains will play a role in convection development
tonight and again Saturday. Currently seeing two areas of
convection...one of which off to our west over Camp/Upshur
Counties near the remnant MCV from the convection over the DFW
Metroplex this morning...and another over the Ern sections of
Ncntrl LA near an old outflow bndry that shifted S from Scntrl
AR...and also another previous outflow bndry/sfc theta-e axis that
extends in a NW to SE area from just W of ELD to RSN and ESF.
Believe that the ern zones will be primarily affected this evening
which will tap MLCapes of 2500-3000 J/kg and weak bulk shear.
However...a weak outflow bndry drifting W from E of Homer through
Bienville and Winn Parishes may help trigger additional convection
farther W into NW LA with the approaching trough...with the
potential for the MCV farther W to trigger convection over this
same area where MLCapes are maximized. Have increased pops to mid
chance for Wrn LA and tapered pops to low chance surrounding this
area and slight chance pops for SE OK/Wrn sections of E TX...with
the short term progs even suggesting additional redevelopment
overnight over the Ern 2/3rds of the region.

The extent of convection development overnight and the placement
of any mesoscale bndrys Saturday morning will determine the
location/extent of convection Saturday...as the trough axis slowly
drifts ESE into Wrn MS/Cntrl LA/Deep E and SE TX. Have continued
low chance pops for these areas Saturday...with the convection
possibly diminishing from N to S with the upper trough passage.
Also tapered temps back a tad over the Ern zones where the cloud
cover/convection may persist...but dewpoints will be slow to mix
out given the high PW/s expected to remain in place. With temps in
the mid and possibly upper 90s...especially over E TX/Wrn
LA...heat indices will approach 105 degrees especially over Deep E
TX/Ncntrl LA. Have held off on a Heat Advisory for these areas
Saturday given the potential for sct convection persisting through
midday/early afternoon before diminishing. After Saturday...the
Srn Plains upper ridge will begin to build E into the region late
Saturday and into the Mid-South Sunday...thus tapering rain
chances back considerably.

Weaknesses along the srn periphery of the upper ridge...strong
heating and available low/mid level moisture may result in
isolated convection developing over Deep E TX/srn sections of
Ncntrl LA Sunday through much of this next week. The GFS maintains
much of the isolated convection mainly S of I-20...with the
ECMWF/Canadian expands convection a little farther N into SW AR/NE
TX. Have maintained consistency with the previous forecast and
kept slight chance pops near/S of I-20...but the main story will
be the heat...with increased subsidence beneath the ridge center
and warm/drying soils resulting in max temps climbing into the
upper 90s and possibly reaching the century mark. Given these
temps and the potential for limited mixing...heat headlines may be
needed for portions or much of the region by Sunday or sometime
next week.

Prelims to follow below...

15

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  76  96  77  97 /  40  30   0  10
MLU  75  93  75  96 /  30  30  10  10
DEQ  72  94  74  96 /  20  20   0   0
TXK  74  95  75  97 /  40  20   0   0
ELD  74  93  74  96 /  30  30   0  10
TYR  75  96  77  98 /  20  20   0  10
GGG  74  96  76  97 /  20  20   0  10
LFK  75  97  76  97 /  20  30  10  20

&&

.SHV Watches/Warnings/Advisories...
AR...None.
LA...None.
OK...None.
TX...None.
&&

15
Hazardous weather outlook, Jul 15, 12:15 PM CDT, 5 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SHREVEPORT LA
1215 PM CDT FRI JUL 15 2016

ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077-
TXZ096-097-108>112-124>126-136>138-149>153-165>167-161100-
SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-MILLER-LAFAYETTE-
COLUMBIA-UNION-CADDO-BOSSIER-WEBSTER-CLAIBORNE-LINCOLN-DE SOTO-
RED RIVER-BIENVILLE-JACKSON-OUACHITA-SABINE-NATCHITOCHES-WINN-
GRANT-CALDWELL-LA SALLE-MCCURTAIN-BOWIE-FRANKLIN-TITUS-CAMP-
MORRIS-CASS-WOOD-UPSHUR-MARION-SMITH-GREGG-HARRISON-CHEROKEE-RUSK-
PANOLA-NACOGDOCHES-SHELBY-ANGELINA-SAN AUGUSTINE-
1215 PM CDT FRI JUL 15 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ARKANSAS...SOUTHWEST ARKANSAS...NORTH CENTRAL LOUISIANA...
NORTHWEST LOUISIANA...SOUTHEAST OKLAHOMA...EAST TEXAS AND
NORTHEAST TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE
THIS AFTERNOON ESPECIALLY OVER NORTHEAST TEXAS...SOUTHEAST
OKLAHOMA...AND SOUTHWEST ARKANSAS...WHERE MULTIPLE SURFACE
BOUNDARIES INTERACT WITH DAYTIME HEATING AND A COUPLE OF UPPER
LEVEL DISTURBANCES THAT WILL ENTER THE REGION FROM THE WEST. MORE
ISOLATED SHOWERS AND THUNDERSTORMS ARE EXPECTED OVER DEEP EAST
TEXAS AND NORTH LOUISIANA...WITH THESE SHOWERS AND THUNDERSTORMS
POSSIBLY LINGERING TONIGHT OVER SOUTHWEST ARKANSAS AND NORTH
LOUISIANA AS THE UPPER LEVEL DISTURBANCES PROGRESS THROUGH THE
AREA. ISOLATED STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE
THIS AFTERNOON AND EVENING...WITH DAMAGING WINDS AND LOCALLY
HEAVY RAINFALL POSSIBLE IN THE STRONGER STORMS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...

ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS WILL REMAIN
POSSIBLE SATURDAY...MAINLY OVER SOUTHCENTRAL ARKANSAS...NORTH
LOUISIANA...AND DEEP EAST TEXAS...AS THE UPPER LEVEL DISTURBANCE
LINGERS OVER THESE AREAS. RAIN CHANCES WILL BECOME MORE SCARCE AND
ISOLATED SUNDAY THROUGH THURSDAY...AS AN UPPER LEVEL RIDGE OF HIGH
PRESSURE BEGINS TO EXPAND EAST INTO THE REGION FROM THE SOUTHERN
PLAINS. THIS WILL RESULT IN EVEN HOTTER TEMPERATURES SUNDAY
THROUGH MUCH OF NEXT WEEK...CLIMBING TO OR EXCEEDING THE CENTURY
MARK. WHEN COMBINED WITH THE HUMIDITY...HEAT INDICES WILL APPROACH
OR EXCEED 105 DEGREES EACH DAY.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF EMERGENCY MANAGERS...SKYWARN NETWORKS...AND AMATEUR
RADIO OPERATORS...SHOULD NOT BE NEEDED THIS AFTERNOON OR TONIGHT.

15

In the hours before

Special weather statement, Jul 15, 4:36 PM CDT, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
436 PM CDT FRI JUL 15 2016

LAZ004>006-152215-
UNION LA-CLAIBORNE LA-LINCOLN LA-
436 PM CDT FRI JUL 15 2016

...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL UNION...NORTHWESTERN
LINCOLN AND EAST CENTRAL CLAIBORNE PARISHES UNTIL 515 PM CDT...

AT 436 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
BERNICE...OR 11 MILES SOUTH OF JUNCTION CITY...MOVING SOUTH AT 5 MPH.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
BERNICE...COOLEY...LISBON...LILLIE...CORINTH...
SHILOH AND CORNEY LAKE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

&&

LAT...LON 3290 9288 3296 9268 3275 9254 3267 9284
TIME...MOT...LOC 2136Z 341DEG 5KT 3287 9276

12
Special weather statement, Jul 15, 4:52 PM CDT, 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
452 PM CDT FRI JUL 15 2016

TXZ125-126-137-138-152230-
GREGG TX-MARION TX-HARRISON TX-UPSHUR TX-
452 PM CDT FRI JUL 15 2016

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN HARRISON...MARION...
EASTERN UPSHUR AND NORTH CENTRAL GREGG COUNTIES UNTIL 530 PM CDT...

AT 452 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
DIANA...OR 14 MILES NORTHEAST OF LONGVIEW...MOVING EAST AT 25 MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
LONGVIEW...MARSHALL...HALLSVILLE...JEFFERSON...ORE CITY...
EAST MOUNTAIN...CEDAR SPRINGS...DIANA...HARLETON...BEREA...
WOODLAWN...NESBITT...LASSATER AND JUDSON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

&&

LAT...LON 3289 9474 3289 9471 3288 9471 3288 9456
      3286 9418 3238 9447 3240 9450 3239 9451
      3258 9488
TIME...MOT...LOC 2152Z 285DEG 21KT 3271 9466

12
Local storm report, Jul 15, 5:06 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
506 PM CDT FRI JUL 15 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0436 PM     TSTM WND DMG     4 SSW ORE CITY          32.75N  94.74W
07/15/2016                   UPSHUR             TX   LAW ENFORCEMENT

            TREE DOWN 726 NORTH OF 259 JUST SOUTH OF ORE CITY

&&

EVENT NUMBER SHV1600634

25
Local storm report, Jul 15, 5:10 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
510 PM CDT FRI JUL 15 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0438 PM     TSTM WND DMG     8 NW ORE CITY           32.88N  94.81W
07/15/2016                   UPSHUR             TX   LAW ENFORCEMENT

            TREE DOWN ASTOR RAOD AND FM 2796

&&

EVENT NUMBER SHV1600635

25
Local storm report, Jul 15, 5:20 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
520 PM CDT FRI JUL 15 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0342 PM     TSTM WND DMG     4 SW ROCKY MOUND        32.99N  95.08W
07/15/2016                   CAMP               TX   LAW ENFORCEMENT

            NUMEROUS TREES AND POWERLINES DOWN ACROSS WESTERN PART
            OF COUNTY

&&

EVENT NUMBER SHV1600636

MMAYEAUX
Local storm report, Jul 15, 5:23 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
523 PM CDT FRI JUL 15 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0354 PM     TSTM WND DMG     PITTSBURG               33.00N  94.97W
07/15/2016                   CAMP               TX   LAW ENFORCEMENT

            NUMEROUS TREES AND POWER LINES DOWN ACROSS CITY

&&

EVENT NUMBER SHV1600637

MMAYEAUX

The office that day

Everything else NWS Shreveport, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 14, 7:06 PM CDTSpecial Weather StatementSHVCaddo54 min
Jul 14, 7:40 PM CDTSevere Thunderstorm WarningSHVBienville, Claiborne, Jackson, Lincoln, Ouachita, Union and 1 more65 min
Jul 14, 8:34 PM CDTSevere Thunderstorm WarningSHVCaldwell, Jackson, LaSalle, Ouachita, Winn56 min
Jul 14, 8:41 PM CDTSpecial Weather StatementSHVSabine49 min
Jul 14, 9:26 PM CDTSevere Thunderstorm WarningSHVCaldwell, Grant, LaSalle, Natchitoches, Winn64 min
Jul 14, 10:35 PM CDTSpecial Weather StatementSHVGrant40 min
Jul 15, 2:18 PM CDTSpecial Weather StatementSHVJackson42 min
Jul 15, 3:13 PM CDTSpecial Weather StatementSHVOuachita47 min
Jul 15, 4:10 PM CDTSevere Thunderstorm WarningSHVCaldwell, LaSalle34 min
Jul 15, 4:34 PM CDTSpecial Weather StatementSHVLaSalle41 min
Jul 15, 4:36 PM CDTSpecial Weather StatementSHVLincoln39 min
Jul 15, 6:12 PM CDTSevere Thunderstorm WarningSHVBossier, Caddo, De Soto48 min
Jul 14, 8:58 PM CDTSpecial Weather StatementSHVShelby47 min
Jul 15, 2:53 PM CDTSpecial Weather StatementSHVFranklin52 min
Jul 15, 2:57 PM CDTSevere Thunderstorm WarningSHVCamp, Franklin, Titus, Upshur, Wood48 min
Jul 15, 4:03 PM CDTSevere Thunderstorm WarningSHVCamp, Cass, Gregg, Harrison, Marion, Morris and 1 more42 min
Jul 15, 4:52 PM CDTSpecial Weather StatementSHVHarrison, Marion38 min
Jul 15, 5:01 PM CDTSevere Thunderstorm WarningSHVGregg, Harrison44 min

Nearby

Severe Thunderstorm Warnings in Texas, 2016Severe Thunderstorm Warnings in Louisiana, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.